U.S. doctors online nowAsk doctors free
MI
A 25-year-old female asked:

I take klonopin (clonazepam) at bedtime to help me sleep and it helps, but my question is, is it normal to constantly feel sleepy throughout the next day?

2 doctor answers11 doctors weighed in
Dr. Theodore Caspe
Family Medicine 41 years experience
Klonopin (clonazepam): Klonopin (clonazepam) does cause drowsiness. Its half life is pretty long. Half life means how long it stays in your body before it is excreted out. Other conditions can cause excessive daytime sleepines such as sleep apnea.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 35 years experience
Call prescriber: pm klonopin could cause daytime sleepiness work with your prescriber to optimize your meds
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 30, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.